# SDR P5CA9500767

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: L-Chord
- Condition: Corrosion
- Location: Bs 1283-1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OUTBOARD LONGERON L-CHORD, BS 1283 TO BS 1333.  REPAIRED PER BOEING TELEX PAO-SIN-95-0002RE.
